# SDR FDEA202109252405

- Difficulty date: September 25, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: N131FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 61205
- Aircraft time: 9,088 hours, 4,033 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

WHEN INCREASING THRUST TO CROSS RUNWAY, RECEIVED A VERY STRONG ODOR OF BURNING. POWER WAS APPROXIMATELY 30 - 40 %.  ODOR WAS SIMILAR TO BURNING RUBBER. RETURNED TO GATE & INCREASED POWER, ODOR WAS NOT EVIDENT. EXPERIENCED A SIMILAR ODOR WITH SAME ACFT WHEN DEPARTING. ASSUMED ODOR WAS CREATED BY THE PRECEDING LANDING ACFT  WHEN TIRES TOUCHED DOWN. RECENT ODOR WAS STRONGER.  C/W AMM 05-51-56-2,  NO ODOR NOTED AT THIS TIME, STARTED LT & RT ENG IAW JRH 05.  NO ODORS NOTED.  OPENED BOTH PACK BAYS IAW AMM 21-51-00-6.  NO DEFECTS  NOTED.  OK TO CONT SERVICE.
